# SDR MASA200400065

- Difficulty date: February 4, 2004
- Submitted: February 20, 2004
- Operation: Air carrier
- Aircraft: N37218
- Make and model: Cndair CL6002B19
- Aircraft serial: 7218
- Aircraft time: 15,431 hours, 11,584 cycles
- Engine: Ge CF34*
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: LS6006182
- Condition: Intermittent
- Location: Row 5
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR PATH LIGHTING AT ROW 5 INTERMITTENT.   MECHANIC REPLACED LIGHT STRIP.  OPS CHECKS GOOD.
